# SDR JJBA20170825020

- Difficulty date: August 25, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 37,071 hours, 40,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780011026
- Condition: Corroded
- Location: Te Flap
- Part time: 37,071 hours, 40,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT NR 4 FLAP TRACK. REPLACE RT NR 4 FLAP TRACK.
